# SDR DXTA200803023

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- Aircraft time: 5,823 hours, 3,665 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Disconnected
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED SHUTDOWN OF NR 2 ENGINE BY FADEC AFTER STARTUP.  TROUBLESHOT TO A DISCONNECTED PS AIR LINE AT THE H2B FADEC. CONNECTED LINE PERFORMED NUMEROUS ENGINE STARTS AND RUNS NO DISCREPANCIES NOTED. ENGINE OPERATIONAL CHECK GOOD. ALL WORK IAW MM 71-002 AND 71-008.
